I had HA injected into the tear troughs by an experienced plastic surgeon, 3 weeks ago. Everything went fine, I had zero swelling, zero bruising, and I like the results. 5 Days ago however I got a few of these tiny hives that itch slightly on random occasions - they are ONLY on my forehead, non whatsoever under the eyes or near injection site. Is it remotely possible for this to be an allergic reaction to the HA? I'm not an allergy-prone person. Thanks.
I am not aware of any reports of immediate-type hypersensitivity reactions like hives to fillers. It is unlikely that this is related and even possible that these are not hives but something else -- for example, sweat bumps.
If you were to have an allergy to filler it would be immediate and also in the area injected. What you are experiencing is a rash or uticaria from something else. It's not related to the filler.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.